MathSciNet Relay Station
MathSciNet bibliographic data
MR1334605 (96c:42043) 42B30 (42B20 42B25 46E15)
Yang, Da Chun Real-variable characterizations of the Hardy spaces $HK\sb p(\bold R\sp n)$. (Chinese) Adv. in Math. (China) 24 (1995), no. 1, 63–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement